I started cymbalta 16 days ago, I am now having rapid heartbeat, muscle aches..and just a "weird/off" type feeling. I want off this med!! I have read the HORROR stories... I plan to call my Dr. in the morning~ my question and main concern, will the withdrawl effects be less since I have only been taking this a short while? I plan on tapering down, but I still have to go to work and function to take care of my family. any imfo or suggestions will be GREATLY appreciated! Thank You!!
I was on them for almost a month and had swelling from them and I just quit cold turkey with no problems. I doubt you will have any trouble just stopping them but the advice to reduce from 60 to 30 and then drop is good. try just quitting first and if you feel ill, then you can taper.
You need to contactyour doctor right away with your side effects. Since your having rapid heart beat it could be they want you to stop right away or wean in a specific area. I am all for this website and advise but I advise only to listen to your doctor and call ASAP. Never mess around with a rapid heart beat. Call them tonight for there is a doctor always on call.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2015 • 2 answers
I had my dose of Cymbalta doubled I had extreme weight gain my PCP is weaning me off and putting me?
Posted 1 Dec 2016 • 2 answers
Posted 30 Oct 2017 • 0 answers
Posted 22 Feb 2018 • 1 answer
Posted 18 Mar 2018 • 1 answer